# SDR IPXA09M56220

- Difficulty date: May 19, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 41,698 hours, 6,312 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE-C REPAIR SEQUENCE NBR 280-W3-001, LT FIXED LEADING EDGE STA XORS 372 BETWEEN ANTI ICE TELESCOPIC DUCT REPAIR NEEDS VALIDATION. FOUND CHAFED  MARKED ON DOUBLER AS MARKED.  CHAFE MARK ON DOUBLER REMOVED. ORG THK 0.063INCH, MATL REMOVED 0.023 INCH, MATL REMAIN 0.040 INCH AND FOUND EXCEED LIMITS. DAMAGED DOUBLER REMOVED.  HFEC INSP C/O ON EXISTING CUT OUT AREA, FOUND NO CRACK EVIDENT. 10X VISUAL INSP C/O ON DOUBLER REMOVE AREA, FOUND NO CRACK OR CORROSION. REPAIR DOUBLER AND FILLER FAB AND INSTALLED IAW EN 1253-09.
